Alert archive / Texas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 13, NWS Lubbock, TX

April 21, 2010Dickens County, King County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 21, 2010, 8:27 PM CDT for Dickens County, King County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2010, 8:27 PM CDT (01:27 UTC)
Expired
Apr 21, 2010, 9:03 PM CDT
In force
36 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Dickens County, TX, King County, TX

The radar

The Lubbock radar (KLBB), 120 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 4:09 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 546 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
546 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1120 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WUUS54 KLUB 220127
SVRLUB
TXC125-269-220215-
/O.NEW.KLUB.SV.W.0013.100422T0127Z-100422T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
827 PM CDT WED APR 21 2010

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KING COUNTY IN NORTHWEST TEXAS.
  NORTHEASTERN DICKENS COUNTY IN NORTHWEST TEXAS.

* UNTIL 915 PM CDT

* AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  TENNIS BALL SIZE.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF
  DUMONT...OR 12 MILES NORTHEAST OF DICKENS...AND MOVING EAST AT 5
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE FINNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DESTRUCTIVE HAIL IS LIKELY WITH THIS STORM...TAKE COVER NOW. 
GO TO THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3357 10040 3366 10072 3382 10069 3384 10036
TIME...MOT...LOC 0127Z 265DEG 6KT 3372 10065

$$

MCZ
2 follow-up statements
613 
WWUS54 KLUB 220151
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
851 PM CDT WED APR 21 2010

TXC125-269-220215-
/O.CON.KLUB.SV.W.0013.000000T0000Z-100422T0215Z/
KING TX-DICKENS TX-
851 PM CDT WED APR 21 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN DICKENS AND NORTHWESTERN KING COUNTIES...

AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE 
HAIL.  THIS STORM WAS LOCATED 15 MILES NORTHEAST OF DICKENS AND WAS 
MOVING EAST AT 5 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE FINNEY AND DUMONT.

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH 
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3365 10039 3371 10066 3382 10066 3384 10036
TIME...MOT...LOC 0149Z 249DEG 6KT 3375 10061

$$

MCZ
845 
WWUS54 KLUB 220203
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
903 PM CDT WED APR 21 2010

TXC125-269-220210-
/O.CAN.KLUB.SV.W.0013.000000T0000Z-100422T0215Z/
KING TX-DICKENS TX-
903 PM CDT WED APR 21 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKENS AND
NORTHWESTERN KING COUNTIES IS CANCELLED...

RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM 
WARNING HAD WEAKENED BELOW SEVERE LEVELS. THUS...THE WARNING HAS 
BEEN CANCELLED.

THROUGH 915 PM...PEA SIZE HAIL AND BRIEF HEAVY RAINS CAN STILL BE 
EXPECTED WITH THIS STORM AS IT MOVES SLOWLY NORTHEAST AT 10 MPH 
TOWARDS DUMONT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3365 10039 3371 10066 3382 10066 3384 10036
TIME...MOT...LOC 0200Z 249DEG 6KT 3375 10059

$$

MCZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 6:35 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Apr 21, 6:35 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
635 PM CDT WED APR 21 2010

.AVIATION...
ISOLATED THUNDERSTORM CHANCES WILL CONTINUE INTO THE EVENING HOURS
THUS WILL CONTINUE TO CARRY CB AT BOTH TAF SITES. THUNDERSTORM
CHANCES WILL DECREASE OVERNIGHT WITH LOW CIGS AND VISBYS RETURNING
TO THE REGION. HOWEVER...UNCERTAINTY REMAINS ON HOW LOW CONDITIONS WILL
BE DURING THE MORNING HOURS. A DRYLINE WILL THEN MOVE EASTWARD
DURING THE DAY PASSING THROUGH KLBB BY LATE MORNING. THUNDERSTORM
CHANCES WILL EXIST AGAIN TOMORROW WITH A GREATER CHANCE AT KCDS
THAN AT KLBB. A HIGH ENOUGH CHANCE FOR STORMS EXISTS TO PLACE A CB
IN THE TAF AT KCDS FOR TOMORROW AFTERNOON.

&&

PREV DISCUSSION... /ISSUED 329 PM CDT WED APR 21 2010/

SHORT TERM...
WITH PASSAGE OF UPPER RIDGE LINE THIS AFTERNOON...WE ARE SEEING
INCREASING SOUTHWEST FLOW ALOFT WITH SLOW APPROACH OF THE UPPER LOW
FROM THE SOUTHERN GREAT BASIN INTO THE SOUTHWEST. CUMULUS CLOUDS
HAVE EXPLODED ACROSS THE ENTIRE SOUTHWEST AND EVEN IN DRIER AIR WEST
OF THE DRYLINE. SURFACE FRONTAL BOUNDARY HAS ENDED UP FURTHER WEST
THAN PROGGED BY THE PREVIOUS WRF/NAM...AND ALREADY WE ARE SEEING
QUITE A FEW LIGHT SHOWERS AND LOW END THUNDERSTORMS FORMING OVER THE
WESTERN SOUTH PLAINS AND ALONG A FEW PARTS OF THE BOUNDARY. CHANCE
MENTION FOR THUNDER THIS EVENING...AND EXTENDED PAST MIDNIGHT AS
DYNAMIC LIFT MAY CONTINUE WHILE LOW LEVEL MOISTURE SURGES BACK WEST
TO THE NEW MEXICO LINE. STORMS THIS EVENING STILL LOOKING
POTENTIALLY STRONG OR SEVERE WITH VERY GOOD SHEAR AND MODEST CAPES.
WE ARE EXPECTING A FEW SUPERCELLS AND POTENTIALLY A CONVECTIVE WATCH
AT SOME POINT LATE THIS AFTERNOON. LOW LIFTED CONDENSATION LEVELS
WITH THE NORTHWEST-SOUTHEAST BOUNDARY SUGGEST A POSSIBLE THREAT FOR
AT LEAST ISOLATED TORNADOES.

STRONGER SOUTHWEST FLOW ON THURSDAY SHOULD SURGE DRYLINE TO THE EAST
A BIT EARLIER LEAVING DRY AND MODESTLY WINDY OVER THE WESTERN
COUNTIES AND POTENTIALLY A CONVECTIVELY ACTIVE DRY-LINE MOVING
THROUGH EASTERN ZONES. SEVERE INDICES CONTINUE TO LOOK SOLID. FEW
CHANGES FOR THURSDAY. RMCQUEEN

LONG TERM...
EXPECT STRONG/SEVERE ISOLATED/SCATTERED CONVECTION TO BE ONGOING TO
BEGIN THE EXTENDED FORECAST THU EVENING. AS DISCUSSED ABOVE...THE
FOCUS WILL BE ALONG A DRYLINE ACROSS THE CENTRAL TO EASTERN ZONES.
HOWEVER...LARGE SCALE ASCENT WILL INCREASE INTO THE EVENING AND
OVERNIGHT HOURS AS AN UPPER VORT MAX /ASSOCIATED WITH STRONG MID AND
UPPER JET ROTATING AROUND THE APPROACHING SW UPPER LOW/ SLIDES
ACROSS THE AREA. MAY SEE SOME HIGH BASED SHOWERS/STORMS ACROSS THE
WESTERN ZONES WHERE LOW-LEVEL MOISTURE WILL BE SPARSE. INSTABILITY
WILL BE LIMITED HERE...BUT COULD SEE SOME GUSTY WINDS WITH ANY
STRONGER MID/UPPER LEVEL CORES. AS ASCENT SPREADS ACROSS THE RICHER
MOISTURE...EXPECT MORE WIDESPREAD STORM ACTIVITY TO
REDEVELOP...LIKELY NEAR THE EASTERN EDGE OF THE CAPROCK INTO THE
ROLLING PLAINS LATE THURSDAY EVENING...PERHAPS EVOLVING INTO THE MCS
BEFORE SHIFTING EAST OF THE AREA FRIDAY MORNING.

DRIER AIR WILL THEN SPREAD ACROSS THE AREA BEHIND A PACIFIC
FRONT...WITH STRONG SOUTHWESTERLY WINDS DEVELOPING DURING THE DAY
FRIDAY. CURRENT INDICATIONS ARE THAT WINDS MAY APPROACH OR EXCEED
ADVISORY LEVELS ACROSS MUCH OF THE CWA FRIDAY...AND IF THIS COMES TO
FRUITION THIS COULD LEAD TO SOME BLOWING DUST ON THE CAPROCK TOO
/ESPECIALLY CONSIDERING ALL THE FINE SILT LIKELY BROUGHT TO THE
SURFACE BY THE RECENT RAINS/. THE PRIMARY UPPER TROUGH WILL THEN
SWING THROUGH LATE FRIDAY. AS THE LIFT WITH THE SYSTEM
APPROACHES...WE COULD SEE SOME HIGH BASED VIRGA SHOWERS ATTEMPT TO
APPROACH FROM THE WEST LATE FRI AFTN...BUT MOISTURE LOOKS TOO LIMITED
TO SUPPORT ANY MEANINGFUL POPS. NORTHWEST FLOW ALOFT WILL FOLLOW IN
THE WAKE OF THE SYSTEM SAT...AND CONVECTION INITIATING ACROSS THE
SANGRE DE CRISTO MNTS MAY ATTEMPT TO MAKE A RUN AT THE NORTHWEST
ZONES SAT NIGHT...BUT LOW-LEVEL CONDITIONS DO NOT LOOK FAVORABLE FOR
IT TO MAKE THE JOURNEY OFF THE HIGHER TERRAIN. A SIMILAR SITUATION
MAY AGAIN EVOLVE SUNDAY. BY EARLY NEXT WEEK...A S/W TROUGH IS
PROGGED TO DIVE THROUGH THE NORTHERN/CENTRAL HIGH PLAINS...WITH A
COLD FRONT LIKELY DUE INTO THE SOUTH PLAINS SOMETIME MONDAY OR
MONDAY NIGHT. MOISTURE LEVELS LOOK RATHER LOW IN ADVANCE OF THIS
FRONT...SO PRECIP POTENTIAL ALSO APPEARS LOW WITH THE FROPA. PRECIP
CHANCE MAY INCREASE A BIT BY NEXT TUE AS A WAA REGIME DEVELOPS ABOVE
THE SFC RIDGE AND A WEAK DISTURBANCE APPROACHES FROM THE WEST...BUT
CONFIDENCE ON THE LOCATION...TIMING AND EVOLUTION OF VARIOUS
FEATURES ARE TOO GREAT TO INSERT A MENTION IN THE FORECAST JUST YET.

TEMPERATURES BELOW SEASONAL AVERAGES LATE THIS WEEK WILL SLOWLY
CLIMB TOWARD OR ABOVE AVERAGE BY SUN/MON BEFORE THE NEXT COLD FRONT
KNOCKS US BACK BELOW AVERAGE EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        51  76  37  64  38 /  40  20  30  10  10
TULIA         54  76  42  67  41 /  40  30  30  10  10
PLAINVIEW     55  78  42  69  42 /  40  20  30  10  10
LEVELLAND     56  79  43  69  44 /  30  20  30  10  10
LUBBOCK       58  79  46  71  44 /  40  20  30  10  10
DENVER CITY   56  78  42  68  43 /  40  20  30  10  10
BROWNFIELD    56  79  44  71  45 /  40  20  30  10  10
CHILDRESS     57  79  51  73  46 /  40  50  50  10  10
SPUR          58  82  49  74  46 /  40  30  50  10  10
ASPERMONT     59  81  54  77  50 /  40  40  60  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Apr 21, 11:42 AM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1142 AM CDT WED APR 21 2010

TXZ021>044-221645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1142 AM CDT WED APR 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES TODAY
ACROSS THE ROLLING PLAINS...EXTREME SOUTHERN PANHANDLE AND
NORTHEAST SOUTH PLAINS.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER
THIS AFTERNOON AND EVENING NEAR A RETREATING FRONTAL BOUNDARY.
CONDITIONS WILL BE FAVORABLE FOR THE FORMATION OF SUPERCELL
STORMS. THE MOST LIKELY AREAS TO EXPERIENCE SEVERE WEATHER TODAY
WILL BE ALONG AND EAST OF THE BOUNDARY...GENERALLY EAST OF A LINE
FROM DIMMITT...TO LUBBOCK...TO POST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A THREAT OF SEVERE THUNDERSTORMS WILL EXIST THURSDAY AFTERNOON AND
EVENING GENERALLY ALONG AND EAST A DRYLINE THAT WILL PUSH FROM
THE I-27 CORRIDOR EASTWARD. LARGE HAIL AND DAMAGING WINDS WILL BE
THE PRIMARY THREATS...WITH AN ISOLATED TORNADO ALSO POSSIBLE.

WESTERLY WINDS BEHIND THIS STORM SYSTEM MAY APPROACH ADVISORY
LEVELS ACROSS MUCH OF THE AREA FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SKYWARN STORM SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER
TODAY AND AGAIN ON THURSDAY.

In the hours before

Special weather statement, Apr 21, 6:47 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
647 PM CDT WED APR 21 2010

TXZ029-030-220000-
FLOYD-HALE-
647 PM CDT WED APR 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEAST HALE AND FAR
SOUTHWEST FLOYD COUNTIES...

AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAR SOUTHEASTERN HALE COUNTY...ABOUT 5
MILES NORTH OF PETERSBURG...MOVING NORTHEAST AT 10 MPH.

ALTHOUGH STORM INTENSITY IS DIMINISHING...HAIL UP TO THE SIZE OF
NICKELS...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY
DOWNPOURS WILL REMAIN POSSIBLE WITH THIS STORM THROUGH 7 PM.

MCZ
Local storm report, Apr 21, 7:04 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
704 PM CDT WED APR 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             1 E CEDAR HILL          34.14N 101.19W
04/21/2010  E1.75 INCH       FLOYD              TX   PUBLIC

&&

EVENT NUMBER LUB1000055

GDS
Local storm report, Apr 21, 7:24 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
724 PM CDT WED APR 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             9 S QUITAQUE            34.24N 101.06W
04/21/2010  E2.75 INCH       FLOYD              TX   FIRE DEPT/RESCUE

            GOLFBALL SIZE HAIL WAS ALSO FALLING 3 MILES SOUTH OF
            QUITAQUE AT 721 PM.

&&

EVENT NUMBER LUB1000056

GDS
Local storm report, Apr 21, 7:31 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
731 PM CDT WED APR 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             4 S QUITAQUE            34.31N 101.06W
04/21/2010  E1.75 INCH       BRISCOE            TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER LUB1000057

GDS
Special weather statement, Apr 21, 7:33 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
733 PM CDT WED APR 21 2010

TXZ031-037-038-220115-
DICKENS-KING-MOTLEY-
733 PM CDT WED APR 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DICKENS...EXTREME
NORTHWEST KING AND SOUTHERN MOTLEY COUNTIES...

AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER NORTHERN DICKENS
COUNTY...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

MCZ
Special weather statement, Apr 21, 8:02 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
802 PM CDT WED APR 21 2010

TXZ024-025-031-220145-
BRISCOE-HALL-MOTLEY-
802 PM CDT WED APR 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR MOTLEY...HALL AND BRISCOE
COUNTIES...

AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS LOCATED NORTHERN MOTLEY...EASTERN
BRISCOE AND SOUTHWESTERN HALL COUNTIES. THE STRONGEST STORM WAS
LOCATED 6 MILES SOUTHEAST OF QUITAQUE...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL...STRONG WIND GUSTS...AND FREQUENT CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THESE STORMS.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THE STORMS HAVE PASSED.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:14 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley46 min
Apr 21, 7:19 PM CDTSevere Thunderstorm WarningLUBKent56 min
Apr 21, 7:40 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley50 min
Apr 21, 8:11 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley49 min
Apr 21, 8:14 PM CDTSevere Thunderstorm WarningLUBKent26 min
Apr 21, 8:31 PM CDTSevere Thunderstorm WarningLUBHall, Motley29 min
Apr 21, 8:49 PM CDTSevere Thunderstorm WarningLUBCochran, Terry, Yoakum41 min
Apr 21, 9:01 PM CDTSevere Thunderstorm WarningLUBChildress29 min
Apr 21, 9:30 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley45 min
Apr 21, 9:30 PM CDTSevere Thunderstorm WarningLUBChildress30 min
Apr 22, 5:09 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Lubbock51 min
Apr 22, 5:46 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd30 min
Apr 22, 5:54 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Swisher36 min
Apr 22, 6:02 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock28 min
Apr 22, 6:08 PM CDTSevere Thunderstorm WarningLUBFloyd, Motley52 min
Apr 22, 6:21 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall54 min
Apr 22, 6:33 PM CDTSevere Thunderstorm WarningLUBGarza42 min
Apr 22, 6:36 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Motley, Swisher39 min
Apr 22, 6:43 PM CDTTornado WarningLUBMotley32 min
Apr 22, 6:52 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens53 min

Nearby

Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.